# SDR DALA1134813218

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 61,667 hours, 27,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN AROUND VACUUM VENT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  REMAINING MATERIAL OUT OF LIMITS PER SRM 53-41-11.  REMOVED EXISTING FASTENERS PER SRM 51-42-11.  CUT OUT DAMAGED SKIN AREA IAW SRM 53-41-11.  FABRICATED DOUBLER AND FILLERS PER SRM 53-41-11.  LOCATED AND DRILLED PER SRM 53-41-11 FIG 205.  INSTALLED DOUBLER AND FILLERS IAW SRM  53-41-11 FIG 205.
